# SDR DALA2024122812048

- Difficulty date: December 27, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 143,247 hours, 21,262 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 0172 -FCNT/DE- LEADING EDGE DISAGREE EICAS MESSAGE WHEN LANDING FLAPS SELECTED. GO AROUND AND QRH C/W. CORRECTIVE ACTION: REPLACED SWITCH S305. NO FAULT NOTED.(6715776)
